# SDR QXEA200700528

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 22,034 hours, 31,923 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2162 ON TAKEOFF AT ABOUT 200', GOT A TORQUE SURGE ON THE NR 2 ENGINE AND SHUT IT DOWN AS PER DHECKLIST.  MAINTENANCE FOUND NR 2 PLA SWITCH 6141 S4 INOP.  REPLACED SWITCH, BETA LOCK OUT SYSTEM TEST GOOD.  C/W WITH OVER TORQUE PROCEDURES.  NO FURTHER MTX NEED.  AIRCRAFT RETURNED TO SERVICE.
